MAUDE Adverse Event Report: MEDTRONIC MEDICAL COSTA RICA S.R.L. INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC MEDICAL COSTA RICA S.R.L. INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number G3602550
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical id (b)(6).It was reported that there was a hardware failure of the anterior column of the spine involving a rod connector.An incision was made ing instrumentation from t1 down to t9, and the side-to-side domino connectors at t2-3 were found to be grossly loose.The patient reported discomfort, and the existing hospitalization was prolonged.Additional surgery was required, during which set caps, connectors, and rods from t3 down to the t9 axial connector were removed, as well as pedicle screws from t3, t4 bilaterally, t7 on the right, and t8 on the left.Cultures were sent from the right t4 pedicle screw tract.Physical therapy was administered as a treatment.The outcome of this adverse event was reported as recovering/resolving.The adverse event (ae) was first determined to be a serious adverse event (sae) on (b)(6) 2025.The hospitalization started on (b)(6) 2025.Investigator assessment: the adverse event (ae) is related to a study procedure and has a causal relationship with the procedure, identified as "additional surgery." additionally, the ae is related to a medtronic cst device, indicating a causal relationship with the device.Sponsor assessment: the adverse event (ae) is probably related to a study procedure, which has been identified as "additional surgery." there is a causal relationship between the ae and the study device.
 
Additional Manufacturer Narrative
D6a: implant date corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D4: lot # updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Per surgeon's procedure note, "i did appreciate a small amount of dark staining adjacent to the t10 rod connectors suggestive of metallosis which would be consistent with mechanical loosening.I did not appreciate any obvious metallosis at the t5-t7 regions where the accessory rods were located.At the cervico thoracic junction one of the right sided cervical-thoracic rods was not grossly loose but with grasping it with heavy needle driver i could rotate the connector which also demonstrated mechanical loosening." adverse event info: date the site became aware of event : 2025-06-13 relative time from the procedure : post surgery subevent number: 003 narrative: as of 3/6/2025, patient has been experiencing mechanical symptoms including audible and palpable noise emanating from midto upper-thoracic spine with turning/ twisting or rolling over in bed.He is now able to reproduce this noise with standing and walking.Given the motion within hardware as evidenced by audible sound of metal on metal motion, this warrants another additional surgery on (b)(6) 2025 to address hardware loosening.Site seriousness assessment: congenital anomaly: no death: no disability: no hospitalization: yes life threatening: no medical or surgical intervention: yes site related assessment:adverse event related to the procedure and not related to the device 20 apr 2026, update received: sposor relatedness assessed as probable to index study procedure and not related to device.
 
Additional Manufacturer Narrative
B5.Desc evt problem updated mdr was submitted in accordance with activities related to capa#734075.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC MEDICAL COSTA RICA S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS  20113
Manufacturer (Section G)
MEDTRONIC MEDICAL COSTA RICA S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS   20113
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21362709
Report Number3014725904-2025-00022
Device Sequence Number12882176
Product Code KWP
UDI-Device Identifier00643169549616
UDI-Public00643169549616
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K163375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG3602550
Device Catalogue NumberG3602550
Device Lot NumberLOG2830907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer03/11/2025
05/14/2025
01/16/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/12/2025
05/19/2025
04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexUnknown
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite